Holder's inequality for matrices

Mehta, C. L. (1975) Holder's inequality for matrices Pramana - Journal of Physics, 4 (5). pp. 242-245. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/4/5/242-246...

Related URL: http://dx.doi.org/10.1007/BF02847437


We prove that for arbitrary n×n matrices A 1,A 2,...,A m and for positive real numbers p 1,p 2,...,p m with p1 -1 +p2 -1 +···+pm -1 =1, the inequality |Tr(A1A2...Am)2| < ∏ k=1m[Tr(AkAk)Pk]P-1k holds.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Matrix Sums; Holder's Inequality
ID Code:19651
Deposited On:22 Nov 2010 12:09
Last Modified:17 May 2016 04:09

Repository Staff Only: item control page